MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. MR 7700

PHILIPS ELECTRONICS NEDERLAND B.V. MR 7700
Model Number MR 7700
Medical Device Problem Codes Insufficient Device Problem Information (3190); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips has started an investigation, a follow up report will be submitted after this investigation.
 
Event or Problem Description
Philips received a report of a gradient coil failure leading to burning smell and visual damage.
 
Additional Manufacturer Narrative
The system was suffering from spikes from an unknown origin which caused the interlock safety to activate.It was then decided to replace the gradient coil in light of previous gradient coil issues on other sites it was concluded that the spikes were definitely not originating from the gradient coil, busbars or the gradient cables.It turned out that the gradient coil was replaced by mistake as it was already the new model.A system malfunction in the system as the cause for the spikes was ruled out.Therefore, the spike detection threshold was relaxed on this system to allow the customer to continue scanning without triggering the system interlock for spikes.In the end the source of the spikes were traced back to cabling in the patient support and there were also external influences identified.( room exit light).

Brand Name
MR 7700
Common Device Name
MR 7700
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key17621953
Report Number3003768277-2023-04632
Device Sequence Number7545539
Product Code LNH
UDI-Device Identifier00884838104112
UDI-Public00884838104112
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K223442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR 7700
Device Catalogue Number782120
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown